Show simple item record

dc.contributor.authorBenson, Dave
dc.date.accessioned2012-05-29T15:27:00Z
dc.date.available2012-05-29T15:27:00Z
dc.date.issued2009-04
dc.identifier6179326
dc.identifier56f124c1-9b40-477c-8ecc-d63ca7d6be1c
dc.identifier77950678941
dc.identifier.citationBenson , D 2009 , ' An algebraic model for chains on ΩBG^p ' , Transactions of the American Mathematical Society , vol. 361 , no. 4 , pp. 2225-2242 . https://doi.org/10.1090/S0002-9947-08-04728-4en
dc.identifier.issn0002-9947
dc.identifier.urihttp://hdl.handle.net/2164/2455
dc.format.extent18
dc.format.extent264097
dc.language.isoeng
dc.relation.ispartofTransactions of the American Mathematical Societyen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleAn algebraic model for chains on ΩBG^pen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.identifier.doi10.1090/S0002-9947-08-04728-4
dc.identifier.vol361en
dc.identifier.iss4en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record